# SDR CA070507007

- Difficulty date: May 4, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 17,044 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642085A4
- Condition: Failed
- Location: Nr 1 Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO ROTATE ENGINE DURING WALKAROUND INSPECTION PRIOR TO ENGINE START. FAULT ISOLATED TO STARTER ADAPTER ASSY. STARTER ADAPTER FAILED ONLY 9.6 HRS IN SERVICE AFTER OVERHAUL. OVERHAUL FACILITY CONTACTED. UNIT TO BE SHIPPED TO FACILITY FOR TEARDOWN INSPECTION.  STARTER ADAPTER REPLACED. (TC NR 20070507007)
